MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 2; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 2; CEMENTED HIP STEM
Model Number 01.18.102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 14 january 2019: lot 180035: (b)(4) items manufactured and released on 04-may-2018.Expiration date: 2023-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by packaging and washing manager: based on the pictures received and the breakage experienced we can infer that there were extreme handling conditions that involved the packaging breakage.
 
Event or Problem Description
During surgery, it was noticed that the second blister was broke (primary packaging).The surgeon decided to use another stem to complete the surgery.
 
Additional Manufacturer Narrative
On 26-feb-2020 device was returned to medacta.Visual inspection performed by packaging and washing manager: based on the analysis, implant, and packaging, we can infer that there were extreme handling conditions that resulted in the packaging damage.

Brand Name
AMISTEM C CEMENTED LAT STEM SIZE 2
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8252594
Report Number3005180920-2018-01098
Device Sequence Number19410071
Product Code LZO
UDI-Device Identifier07630030803802
UDI-Public07630030803802
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2023
Device Model Number01.18.102
Device Catalogue Number01.18.102
Device Lot Number180035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;